Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 79, NWS Kansas City, MO

May 12, 2010Clay County, Jackson County, Ray County, Missouri; Johnson County, Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at May 12, 2010, 5:41 PM CDT for Clay County, Jackson County, Ray County, Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2010, 5:41 PM CDT (22:41 UTC)
Expired
May 12, 2010, 6:15 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 5:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 734 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
734 m²/s²
0-3 km storm-relative helicity
915 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:43 PM CDT, 58 minutes earlier.

Area forecast discussion, May 12, 4:43 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
443 PM CDT WED MAY 12 2010

.DISCUSSION...

A MULTITUDE OF WEATHER HAZARDS TO CONTEND WITH OVER THE NEXT 24
HOURS. EAST-WEST WARM FRONT LYING NEAR THE I-70 CORRIDOR HAS FAILED
TO LIFT NORTH TODAY DUE TO THE RAIN COOLED AIR LEFT OVER FROM LAST
NIGHTS AND THIS MORNINGS ELEVATED CONVECTION. THINK THIS IS WHERE
THE BOUNDARY WILL STAY UNTIL THE KS COLD FRONT OVERTAKES IT
OVERNIGHT. LATEST RUC PROGS INCREASING SSW H8 JET ACROSS SOUTHEAST
KS AND OVER THE TOP OF THE STALLED FRONT WHICH WILL ADVECT A DEEP
PLUME OF MOISTURE NORTHWARD AS SEEN ON WATER VAPOR LOOP. THIS SHOULD
RESULT IN A STEADY INCREASE IN ELEVATED CONVECTION NORTH OF THE
MISSOURI RIVER AND RADAR TRENDS SUPPORT THIS. PULSE LIKE NATURE OF
STORMS AND LIMITED ROTATION WILL FAVOR MAINLY LARGE HAIL AS WELL AS
POCKETS OF HEAVY RAIN. ELEVATED CONVECTION ALSO SEEN IN THE WARM
SECTOR OVER EAST CENTRAL KS AND WEST CENTRAL MO WHICH WILL TO SOME
DEGREE TRAIN OVER THE SAME AREAS. THESE STORMS WILL ALSO CARRY THE
THREAT OF LARGE HAIL.

ALSO WATCHING THE SEVERE STORMS WHICH CONTINUE TO FORM ALONG THE
COLD FRONT OVER CENTRAL KS. THIS ACTIVITY IS EXPECTED TO SPREAD
NORTHEAST AND INTO NW AND WEST CENTRAL MO LATE THIS EVENING. SINCE
THE UPPER FLOW IS PARALLEL TO THE COLD FRONT AND THE PRIMARY UPPER
TROUGH REMAINS WELL TO THE WEST OF THE BOUNDARY...IT IS THIS
ACTIVITY WHICH WILL HAVE THE GREATER POTENTIAL TO TRAIN AND RESULT
IN FLASH FLOODING AS WELL AS POSSIBLY PRODUCING LARGE
HAIL...DAMAGING WINDS. THE TORNADO THREAT WILL BE LIMITED DUE TO THE
EXTENSIVE CLOUD COVER WHICH HAS INHIBITED THE EROSION OF THE CIN
LEFT OVER WITHIN THE WARM SECTOR.

LIKE THE LATEST HPC QPF AREA FOR HEAVY RAINS AND GIVEN HOW MUCH RAIN
FELL WITH LAST NIGHTS MCS WHICH MOVED ACROSS THE FAR SOUTHERN CWA
CAN JUSTIFY THE 1-2 INCH RAINS OVER MUCH OF THE CWA DURING THE NEXT
24 HOURS. MADE NO CHANGES TO THE ONGOING FLASH FLOOD WATCH. WITH THE
UPPER SYSTEM LIFTING OUT TO THE NORTHEAST AND THE TROUGH AXIS STILL
WEST OF THE CWA ON THURSDAY THE BACK EDGE OF THE RAIN SHIELD WILL BE
SLOW TO MOVE EAST SO MADE FEW CHANGES TO THE ONGOING THURSDAY
FORECAST.

SHOULD SEE A WEAK SURFACE HIGH MOVE INTO THE KS/MO AREA ON FRIDAY
RESULTING IN A BRIEF BREAK FROM CONVECTION.

MJ

MEDIUM RANGE (SATURDAY THROUGH WEDNESDAY)...

MID RANGE FORECAST WILL CONTINUE TO BE FILLED WITH POTENTIAL
ACTIVITY AS A SERIES OF SHORTWAVE RIDGES AND TROUGH TRAVERS THE
PLAINS STATES THIS WEEKEND AND THROUGH THE FIRST HALF OF NEXT WORK
WEEK. SATURDAY WILL DAWN WITH A SURFACE HIGH SLIDING OFF TO OUR EAST
AS A SHORTWAVE RIDGE MOVES IN ALOFT. WARM AIR ADVECTION AND
RETURNING GULF MOISTURE SATURDAY COULD LEAD TO SOME STORMS BY THE
AFTERNOON. GFS IS THE OUTLIER...MOST AGGRESSIVE AND QUICKEST WITH
THE ACTIVITY...WHILE THE OTHER MODELS ARE FOCUSED A LITTLE FARTHER
SOUTH AND SLOWER. HAVE KEPT THE CHANCE POPS IN THROUGH THE DAY
SATURDAY AND THAT NIGHT AS A COMPROMISE SOLUTION FOR NOW. DID WARM
TEMPERATURES A HAIR WITH A SOUTHERLY WIND EXPECTED TO RETURN
SATURDAY. WITH A TROUGH EXPECTED QUICK ON THE HEELS OF SATURDAYS
RIDGE...ANY OVERNIGHT CONVECTION MIGHT PERSIST INTO SUNDAY WITH
MULTIPLE ROUNDS OF STORMS POSSIBLE INTO SUNDAY NIGHT. HAVE EXPANDED
THE COVERAGE AREA OF THE CHANCE POPS FOR THE DAYLIGHT AND NIGHT TIME
HOURS OF SUNDAY AS A RESULT.

FOR THE BEGINNING OF THE WORK WEEK...CONDITIONS LOOK TO SETTLE DOWN
FOR AT LEAST A COUPLE OF DAYS AS A MORE PRONOUNCED RIDGE EXPANDS
EAST FROM THE WESTERN CONUS. THIS SHOULD ALLOW TEMPERATURES TO CLAW
THEIR WAY BACK TOWARDS NORMAL THROUGH THE MID WORK WEEK PERIOD.
HOWEVER...TOWARDS MID WORK WEEK...PRELIMINARY ANALYSIS INDICATES
THAT THERE MIGHT BE SOME MORE STORMY WEATHER AS THE RIDGE AXIS
SLIDES INTO THE CENTRAL PLAINS AND WE GET SOME WARM AIR AND MOISTURE
ADVECTION ALOFT. HAVE PENCILED IN A SILENT SLIGHT CHANCE POP AT THIS
TIME AS BOTH THE ECMWF AND GFS ARE ADVERTISING THIS.

CUTTER

&&

.AVIATION...

FOR THE 18Z TAF...A WARM FRONT CURRENTLY NEAR INTERSTATE 70 IS
EXPECTED TO NUDGE NORTHWARD AND CLEAR KMKC/KMCI BY MID
AFTERNOON...BUT NOT REACH KSTJ. THE IFR CLOUD COVER AT KMCI WILL
IMPROVE ONCE THE EAST WINDS SHIFT TO THE SSE. KSTJ WILL BE STUCK IN
THE IFR SOUP. SCATTERED CONVECTION STILL LOOKS LIKE IT WILL AFFECT
ALL 3 TERMINALS THIS EVENING AND ON INTO THURSDAY MORNING. A COLD
FRONT WILL ALSO MOVE THROUGH THE TERMINALS LATE THIS EVENING OR
SHORTLY AFTER MIDNIGHT. IFR CLOUDINESS WILL RETURN AFTER THIS COLD
FRONT PASSES THROUGH. PERIODS OF SHOWERS AND ISOLATED THUNDERSTORMS
WILL BE A NUISANCE EVEN AFTER THE PASSAGE OF THE COLD FRONT AS A
SERIES OF WEAK UPPER LEVEL DISTURBANCES TRACK NORTHEAST THROUGH THE
CENTRAL PLAINS. LOOK FOR IMPROVING CEILINGS AND AN END TO THE RAIN
BY LATE THURSDAY MORNING.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
     AFTERNOON FOR MOZ025-031>033-038>040-043>046-053-054.

     FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
     MORNING FOR MOZ001>008-011>017-020>025-028>030-037.

KS...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH THURSDAY
     AFTERNOON FOR KSZ057-060.

     FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
     MORNING FOR KSZ025-102>105.
&&
Hazardous weather outlook, May 12, 1:12 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 PM CDT WED MAY 12 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
112 PM CDT WED MAY 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT LYING NEAR INTERSTATE 70 IS EXPECTED TO MOVE LITTLE
THIS AFTERNOON. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM
NORTH OF THIS FRONT THIS AFTERNOON AND EVENING. WHILE MOST OF THE
STORMS SHOULD REMAIN BELOW SEVERE LIMITS A FEW OF THE STRONGER STORMS
COULD PRODUCE LARGE HAIL.

AT THE SAME TIME...THUNDERSTORMS WILL FORM FURTHER WEST OVER CENTRAL
AND EASTERN KANSAS ALONG A COLD FRONT. THIS BOUNDARY WILL BE MOVING
TOWARD THE REGION THIS EVENING. THE THUNDERSTORMS WILL SPREAD
NORTHEAST INTO NORTHWEST AND WEST CENTRAL MISSOURI BY EARLY EVENING.
INITIALLY...ISOLATED SUPERCELLS WILL BE POSSIBLE ALONG THIS FRONT
AND ANY OF THESE STORMS WILL HAVE THE POTENTIAL OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. AS THE EVENING
PROGRESSES THE STORMS MAY ORGANIZE MORE INTO LINEAR TYPE STORMS WITH
DAMAGING WINDS AND HAIL AS THEY MOVE THROUGH WEST CENTRAL AND CENTRAL
MISSOURI. IN ADDITION...THESE STORMS MAY FINALLY EVOLVE INTO A STORM
COMPLEX WHICH WOULD HAVE THE POTENTIAL OF PRODUCING HEAVY
RAINFALL OVER ALL BUT FAR NORTHWEST MISSOURI...EVEN AFTER THE
SURFACE COLD FRONT MOVES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STORMS ARE EXPECTED TO STILL BE ONGOING THROUGH THURSDAY MORNING BEHIND
THE COLD FRONT WITH THE HEAVIER RAIN EXPECTED ACROSS CENTRAL INTO
SOUTHWEST MISSOURI. WITH MORE RAIN...FLOODING WILL STILL BE A CONCERN.
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY IN THE OUTLOOK
AREA.

THE NEXT CHANCE OF STORMS RETURNS FOR SATURDAY AND SUNDAY. IT IS TOO
EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. IN
ADDITION...PLEASE FORWARD ANY REPORTS OF FLOODING.

MJ

In the hours before

Special weather statement, May 12, 3:19 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
319 PM CDT WED MAY 12 2010

KSZ025-102-MOZ012-020-122045-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-
319 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BUCHANAN...SOUTHERN
ANDREW...EASTERN ATCHISON AND SOUTHEASTERN DONIPHAN COUNTIES UNTIL
345 PM CDT...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LANCASTER...OR 8 MILES WEST OF ATCHISON...
MOVING NORTHEAST AT 65 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ATCHISON...TROY...WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB
  VILLA...SAVANNAH...AMAZONIA...DONIPHAN...ST. JOSEPH AIRPORT AND
  COSBY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4001 9485 3988 9461 3983 9461 3946 9526
      3954 9535
TIME...MOT...LOC 2019Z 224DEG 62KT 3958 9520

DUX
Special weather statement, May 12, 5:11 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
511 PM CDT WED MAY 12 2010

KSZ104-MOZ021-022-028>030-037-122300-
CALDWELL MO-CLAY MO-CLINTON MO-JACKSON MO-PLATTE MO-RAY MO-WYANDOTTE
KS-
511 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALDWELL...
SOUTHEASTERN CLINTON...SOUTHEASTERN PLATTE...NORTHERN RAY...CLAY...
NORTHWESTERN JACKSON AND NORTHEASTERN WYANDOTTE COUNTIES UNTIL 600 PM
CDT...

AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KANSAS CITY DOWNTOWN...OR NEAR NORTH KANSAS
CITY...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SUGAR CREEK...GLADSTONE...CLAYCOMO...COURTNEY...LIBERTY...
  KEARNEY...EXCELSIOR SPRINGS...LAWSON...LAKE WAUKOMIS...OAKVIEW...
  PLEASANT VALLEY...GLENAIRE...MISSOURI CITY...HOLT...CRYSTAL
  LAKES...WOODS HEIGHTS...EXCELSIOR ESTATES...POLO...MAYWOOD AND
  OAKS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3965 9420 3951 9379 3902 9456 3915 9476
TIME...MOT...LOC 2211Z 225DEG 50KT 3915 9457

DUX
Special weather statement, May 12, 5:37 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
537 PM CDT WED MAY 12 2010

KSZ104-105-MOZ029-037-122315-
CLAY MO-JACKSON MO-JOHNSON KS-WYANDOTTE KS-
537 PM CDT WED MAY 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST
KANSAS...AND SOUTHERN CLAY AND NORTHERN JACKSON COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 615 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERRIAM TO 5 MILES
SOUTHWEST OF LEAWOOD...AND MOVING NORTHEAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MISSION HILLS...WESTWOOD...KANSAS CITY KANSAS...RIVERSIDE...KANSAS
  CITY...NORTH KANSAS CITY...GLADSTONE...RAYTOWN...CLAYCOMO...SUGAR
  CREEK...INDEPENDENCE...COURTNEY...LIBERTY...BUCKNER...MISSION
  WOODS...WESTWOOD HILLS...KANSAS CITY DOWNTOWN...NORTHMOOR...OAKVIEW
  AND AVONDALE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3916 9465 3916 9464 3916 9461 3920 9461
      3938 9440 3913 9412 3885 9467 3908 9475
TIME...MOT...LOC 2238Z 228DEG 44KT 3911 9466 3893 9461

DUX

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:38 PM CDTRiver Flood WarningEAXChariton, Howard, Saline12 days
May 11, 9:38 PM CDTRiver Flood WarningEAXCooper, Howard13 days
May 12, 12:02 AM CDTSpecial Weather StatementEAXMorgan28 min
May 12, 12:30 AM CDTSpecial Weather StatementEAXCooper30 min
May 12, 3:18 AM CDTSpecial Weather StatementEAXClay27 min
May 12, 3:20 AM CDTSpecial Weather StatementEAXClinton25 min
May 12, 3:21 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray24 min
May 12, 3:40 AM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray35 min
May 12, 3:43 AM CDTAreal Flood AdvisoryEAXBates6 hr
May 12, 4:00 AM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more25 hr
May 12, 4:10 AM CDTSpecial Weather StatementEAXLafayette35 min
May 12, 4:39 AM CDTSpecial Weather StatementEAXClinton36 min
May 12, 4:45 AM CDTAreal Flood AdvisoryEAXHenry6 hr
May 12, 4:45 AM CDTSevere Thunderstorm WarningEAXClinton, DeKalb16 min
May 12, 9:07 AM CDTRiver Flood WarningEAXCass, Henry, Johnson69 hr
May 12, 9:07 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler53 hr
May 12, 9:07 AM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 12, 9:07 AM CDTRiver Flood WarningEAXCooper18 hr
May 12, 9:07 AM CDTRiver Flood WarningEAXCooper22 hr
May 12, 9:07 AM CDTRiver Flood WarningEAXBates, Cass, Henry3 days
May 12, 9:07 AM CDTRiver Flood WarningEAXGrundy, Livingston36 hr
May 12, 5:11 PM CDTSpecial Weather StatementEAXClay49 min
May 12, 5:16 PM CDTAreal Flood AdvisoryEAXClay, Jackson, Platte6 hr
May 12, 5:37 PM CDTSpecial Weather StatementEAXClay38 min
May 12, 5:59 PM CDTSpecial Weather StatementEAXCarroll31 min
May 12, 6:33 PM CDTAreal Flood AdvisoryEAXCaldwell, Carroll, Chariton, Lafayette, Linn, Livingston and 4 more3 hr
May 12, 6:47 PM CDTRiver Flood WarningEAXAndrew, Nodaway7 hr
May 12, 6:55 PM CDTSevere Thunderstorm WarningEAXPlatte50 min
May 12, 3:19 PM CDTSpecial Weather StatementEAXAtchison26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.